| Catalog Number |
PTAX4-14-170-4-4 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/28/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the advance 14 lp low profile balloon catheter was advanced from the right cfa (common femoral artery) by crossover approach during an "evt" procedure.However, the balloon ruptured when the physician attempted to inflate the device over nominal pressure to dilate the stenosed lesion of the left sfa (superficial femoral artery).Another balloon catheter was used to complete the procedure, and there were no reported serious injuries to the patient as a result of the product problem.